On the Convergence of the Nyström Method for the Integral Equation Eigenvalue Problem.
Numerische Mathematik, Tome 25 (1975), pp. 57-66 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{NUMA_1975__25_132360,
     author = {A. Spence},
     title = {On the {Convergence} of the {Nystr\"om} {Method} for the {Integral} {Equation} {Eigenvalue} {Problem.}},
     journal = {Numerische Mathematik},
     pages = {57--66},
     year = {1975},
     volume = {25},
     zbl = {0297.65077},
     url = {http://geodesic.mathdoc.fr/item/NUMA_1975__25_132360/}
}
TY  - JOUR
AU  - A. Spence
TI  - On the Convergence of the Nyström Method for the Integral Equation Eigenvalue Problem.
JO  - Numerische Mathematik
PY  - 1975
SP  - 57
EP  - 66
VL  - 25
UR  - http://geodesic.mathdoc.fr/item/NUMA_1975__25_132360/
ID  - NUMA_1975__25_132360
ER  - 
%0 Journal Article
%A A. Spence
%T On the Convergence of the Nyström Method for the Integral Equation Eigenvalue Problem.
%J Numerische Mathematik
%D 1975
%P 57-66
%V 25
%U http://geodesic.mathdoc.fr/item/NUMA_1975__25_132360/
%F NUMA_1975__25_132360
A. Spence. On the Convergence of the Nyström Method for the Integral Equation Eigenvalue Problem.. Numerische Mathematik, Tome 25 (1975), pp. 57-66. http://geodesic.mathdoc.fr/item/NUMA_1975__25_132360/